# SDR F27A202501230024

- Difficulty date: January 21, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N918BK
- Make and model: Cessna 525
- Aircraft serial: 5250419
- Aircraft time: 5,988 hours, 4,973 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Scupper
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM KPDK, A PUFF OF SMOKE CAME FROM THE CENTER AREA OF THE INSTRUMENT PANEL. THE CREW CIRCLED BACK AROUND AND LANDED KPDK. MAINTENANCE IS STILL IN PROGRESS, THEY FOUND A SLIGHT OIL LEAK ON THE #2 ENGINE. TECHS BOROSCOPED THE ENGINE AND SUSPECT THE #2 ENGINE, THE #1 AND #2 CARBON SEAL SCUPPER. MAINTENANCE IS IN PROGRESS AS OF 1-23-2025.
